Products Description

 

Product name

Biomol Extra

Composition

 

Each tablet contains :

Paracetamol USP 24  500 mg

Caffeine B.P.2001  65   mg

 

 Indications

 

Biomol Extra tablets are indicated for the relief of pain and fever from :  headache, migraine, common cold and flue, sore throat, earache, toothache, backache, rheumatic and muscular pain, neuralgia and dysmenorrhea.

There are reports that on adjuvant using caffeine, analgesic activity increases
 

 

Dosage & Administration

 

Biomol Extra are to be used to adults and children over 12 years. The usual dose for adults 1-2 tablets every 4-6 hours. Children over 12 years -1 tablet every
4-6 hours

 

Presentation

 

Pack of 20 tablets or 100 tablets.

 

 

Copyright 2008 biopharm-ye. All rights reserved